Numerical simulation of differential-difference equations with small delay in convective term and reaction term

Kumar Ragula, G.B.S.L. Soujanya

Abstract


In this paper, we suggested a numerical scheme for solving singularly perturbed differential-difference equation with small shift.  First, Taylor series used to replace the given problem as singularly perturbed boundary value problem and then subsequently a fourth order finite difference scheme is employed to solve this problem. Convergence of the method is evaluated. By considering numerical experiments, the effect of small shift on the boundary layer solution of the problem is demonstrated.

Full Text: PDF

Published: 2021-09-28

How to Cite this Article:

Kumar Ragula, G.B.S.L. Soujanya, Numerical simulation of differential-difference equations with small delay in convective term and reaction term, J. Math. Comput. Sci., 11 (2021), 7523-7534

Copyright © 2021 Kumar Ragula, G.B.S.L. Soujanya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS